MathSciNet Relay Station
MathSciNet bibliographic data
MR1833089 35L70 (35A21 35B40 35C20 35S50 81Q05)
Delort, Jean-Marc Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1. (French) [Global existence and asymptotic behavior for the quasilinear Klein-Gordon equation with small data in dimension 1] Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 1, 1–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement